Volume 14 Number 3
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 14
Issue 3, 361–540
Issue 2, 181–360
Issue 1, 1–179

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals
Author Index – F
Falvey, Catherine
Enumerating diagonalizable matrices over Z_p^k
Fang, Di
The zipper foldings of the diamond
Fang, Junsheng
Fang, Kuan-Ying
Distribution of the exponents of primitive circulant matrices in the first four boxes of Z_n
Farber, Miriam
A contribution to the connections between Fibonacci numbers and matrix theory
Faroughi, Mohammad
CP-Bessel mappings and CP-frames in Banach spaces
Farquhar, Lauren
Forbidden subgraphs of coloring graphs
Faver, Timothy
Nonultrametric triangles in diametral additive metric spaces
Fechtor-Pradines, Noah
Federman, Jared
Intrinsically triple-linked graphs in RP3
Fefferman, Charles
A BMO Theorem for diffeomorphisms on R^D of small distortion an application to piano signature noise and beat
Ferdinands, Timothy
The most general planar transformations that map parabolas into parabolas
Fernandez, Miguel
Perimeter-minimizing pentagonal tilings
Fernandez, Silvia
On the maximum number of isosceles right triangles in a finite point set
Ferolito, Clarice
An Unresolved Analogue of the Littlewood Conjecture
Ferreira, Rita
Existence of positive solutions for an approximation of stationary mean-field games
Fetcie, Katherine
The failed zero forcing number of a graph
Field, Elizabeth
Rank numbers of graphs that are combinations of paths and cycles
Filipski, Michael
Two-parameter taxicab trig functions
Fillmore, Dylan
Strongly Non-zero Points and Elliptic Pseudoprimes
Fincham, Brooke
Some new Gompertz fractional difference equations
Fincher, Mark
Some projective distance inequalities for simplices in complex projective space
Finklea, Bryson
Invariant polynomials and minimal zero sequences
Fiore, Thomas
Hexatonic systems and dual groups in mathematical music theory
Firkins Nordstrom, Jennifer
Fischer, Allison
Jacobian varieties of Hurwitz curves with automorphism group PSL(2,q)
Fischer, Emily
Outer billiards and tilings of the hyperbolic plane
Fischer, Zachary
A median estimator for three-dimensional rotation data
Fisher, Todd
Markov partitions for hyperbolic sets
Fisk, George
Fister, Katherine
Investigating cholera using an SIR model with age-class structure and optimal control
Fleming, Joshua
Finiteness of homological filling functions
Fleming, Sarah
Almost Excellent Unique Factorization Domains
Flint, Toby
Proving the pressing game conjecture on linear graphs
Flórez, Rigoberto
Intersecting Geodesics and Centrality in Graphs
Leverage centrality of knight's graphs and Cartesian products of regular graphs and path powers
Foisy, Joel
Intrinsically triple-linked graphs in RP3
On graphs for which every planar projection lifts to a knotted spatial embedding
Fong, Adam
Closed geodesics on doubled polygons
On the zero-sum group-magicness of cartesian products
Ford, Pari
A generalization of Zeckendorf's theorem via circumscribed m-gons
Forgács, Tamás
The nonexistence of cubic Legendre multiplier sequences
Fórián, László
On computable classes of equidistant sets: finite focal sets
Forster, Jacob
A bijective proof of a $q$-analogue of the sum of cubes using overpartitions
Fourakis, Eva
A generalization of Zeckendorf's theorem via circumscribed m-gons
Fowler, Garrett
Conjecture O holds for some horospherical varieties of Picard rank 1
Fowler, Kathleen
Parameter identification and sensitivity analysis to a thermal diffusivity inverse problem
Fowlkes, Aaron
Positional strategies in games of best choice
Franks, Cole
The delta squared conjecture holds for graphs of small order
Frauenhoff, Henry
The Supersingularity of Hurwitz Curves
Frayer, Christopher
A tale of two circles: geometry of a class of quartic polynomials
Maximality of the Bernstein polynomials
Frechette, Sharon
Newly reducible iterates in families of quadratic polynomials
Frederick, Joshua
Condensed Ricci curvature of complete and strongly regular graphs
Fredette, Eric
Growth functions of finitely generated algebras
Friedrichsen, Matthew
Statistics for Fixed Points of the Self-Power Map
Fu, Xiaojing
Parameter identification and sensitivity analysis to a thermal diffusivity inverse problem
Fuller, Chris
New results on an anti-Waring problem
Fuller, Samantha
Distribution of the exponents of primitive circulant matrices in the first four boxes of Z_n
Furst, Veronika
Binary frames with prescribed dot products and frame operator
Furtado, Susana
Distribution of the exponents of primitive circulant matrices in the first four boxes of Z_n
The kernel of the matrix i\cdot j mod n when n is prime